MathSciNet Relay Station
MathSciNet bibliographic data
MR1155959 83C15 (83F05)
Tikekar, Ramesh; Patel, L. K. Some exact solutions of string cosmology in Bianchi III space-time. Gen. Relativity Gravitation 24 (1992), no. 4, 397–404.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement